Addition of two sets of integers

Balasubramanian, R. ; Prakash, Gyan (2003) Addition of two sets of integers Current Science, 85 (8). pp. 1202-1206. ISSN 0011-3891

PDF - Publisher Version

Official URL:


Let A be a subset of integers (or a subset of a finite abelian group); in this communication, we survey some results related to the properties of the set A from the information on cardinality of 2A or certain additive representation function associated to it.

Item Type:Article
Source:Copyright of this article belongs to Current Science Assosciation.
ID Code:72355
Deposited On:29 Nov 2011 12:46
Last Modified:18 May 2016 17:38

Repository Staff Only: item control page